* Upcoming papers  
 
 
 
 
Subject Keyword Abstract Author
 
 
Solution to Mixed H2=H∞ Control for Discrete-time Systems with (x;u;v)-dependent Noise

Xiaoqian Li, Wei Wang*, Juanjuan Xu, and Huanshui Zhang
International Journal of Control, Automation, and Systems, vol. 17, no. 2, pp.273-285, 2019

Abstract : "In this paper, the stochastic H2=H∞ control problem for linear discrete-time systems with (x;u;v)- dependent noise is studied. By applying the leader-follower stochastic game approach, the disturbance is treated as the follower and the control input is treated as the leader, respectively. Necessary and sufficient conditions for the mixed control problem are presented which guarantee the existence and uniqueness of the optimal solution. By applying the stochastic maximum principle, the follower first solves a stochastic linear quadratic optimal control problem which is given in the form of H∞-norm with the aid of stochastic Riccati equations. Then the leader solves a stochastic linear quadratic problem with the aid of forward and backward equations. The main technique is to introduce two new co-states to capture the future information, the encountered difficulty is to establish a homogeneous relationship between the new co-states."

Keyword : Leader-follower game approach, necessary and sufficient conditions, Riccati equation, stochastic

Download PDF : Click this link

 
 
 
 
 .
Business License No.: 220-82-01782